# SDR MASA97120

- Difficulty date: August 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120139
- System (JASC): 3350 · Emergency Lighting
- Part: Bulbs
- Part number: OL3071BPE
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 5496 - GNV-MIA - AFTER LANDING IN MIA, THE CREW FOUND THAT THE FORWARD EMERGENCY EXIT LIGHT ON THE LEFT SIDE WOULD NOT ILLUMINATE.  MAINTENANCE DEFERRED THE LIGHT PER MEL 33-50-1.  THE AIRCRAFT WAS RETURNED TO SERVICE.  IN SUBSEQUENT MAINTENANCE THE BULBS WERE REMOVED AND REPLACED.  (M)
